Bulletin (New Series) of the American Mathematical Society

Strictly ergodic models for dynamical systems

Benjamin Weiss

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985), 143-146.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28D05: Measure-preserving transformations
Secondary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]


Weiss, Benjamin. Strictly ergodic models for dynamical systems. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 143--146. https://projecteuclid.org/euclid.bams/1183552696

Export citation


  • [C] Ching Chou, Elementary amenable groups, Illinois J. Math. 24 (1980), 396-407.
  • [DE] M. Denker and E. Eberlein, Ergodic flows are strictly ergodic, Adv. in Math. 13 (1974), 437-473.
  • [Ja] K. Jacobs, Lipschitz functions and the prevalence of strictly ergodicity for continuous-time flows, Lecture Notes in Math., vol. 160, Springer-Verlag, 1970.
  • [Je] R. I. Jewett, The prevalence of uniquely ergodic systems, J. Math. Mech. 19 (1970), 717-729.
  • [K] W. Krieger, On unique ergodicity, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability 1970, pp. 327-346.